# SDR UIEA2018041000654

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,526 hours, 15,960 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HEAT INOPERATIVE.   CAME BACK AFTER CONTROLLER REPLACED.
